# SDR EVCA00017

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N325AE
- Make and model: Bell 206L-4
- Aircraft serial: 52009
- Aircraft time: 5,651 hours, 31,292 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Shaft
- Part number: 5D4407
- Condition: Sheared
- Location: Tach Generator
- Part time: 5,651 hours, 31,292 cycles
- Component: Tach Generator, Bell
- Component part number: 206076373001
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: A

## Discrepancy

THE DRIVE ADAPTOR SPLINE CONNECTION BETWEEN THE ROTOR TACH GENERATOR AND THE TRANSMISSION OIL PUMP SHEARED, RESULTING IN LOSS OF HYD PRESSURE AND ROTOR SPEED INDICATION.
